# SDR SWAA2020062293469

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 49,214 hours, 34,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING ESCAPE GROUND ILLUMIATION LIGHTS LT AND RT INOP NEEDS BATTERY PACK M1670 ROW 17 LT.  INSTALLED EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06.
